# SDR HNAA2024032700201

- Difficulty date: March 6, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026360 GALLEY CENTER BEAM RAMP SUPPORT AT FR20 CORRODED.  REMOVED CORRODED GALLEY CENTER BEAM RAMP SUPPORT, INSTALLED SERVICEABLE RAMP SUPPORT IAW EMB 145 SRM 51-40-02.
